Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 608, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Nov 7, 2011, 4:33 PM CST for 4 counties in Oklahoma. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 7, 2011, 4:33 PM CST (22:33 UTC)
- Expired
- Nov 7, 2011, 5:15 PM CST
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Beckham County, OK, Custer County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 100 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 7, 4:48 PM CST | TSTM WND GST 92 | Burns Flat, OK | KCSM MEASURED WINDS OF 80 KNOTS. |
| Nov 7, 5:18 PM CST | HAIL 1.75 | 4 W Bessie, OK | ALSO REPORTED 60 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 7, 1:11 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
405
WUUS54 KOUN 072233
SVROUN
OKC009-039-075-149-072315-
/O.NEW.KOUN.SV.W.0608.111107T2233Z-111107T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CST MON NOV 7 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
EXTREME NORTHEASTERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
SOUTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
WASHITA COUNTY IN WESTERN OKLAHOMA...
* UNTIL 515 PM CST
* AT 433 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 8 MILES NORTHWEST OF SENTINEL...MOVING NORTHEAST AT 35
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 70 MPH...
* LOCATIONS IN THE WARNING INCLUDE ARAPAHO...BESSIE...BURNS FLAT...
CANUTE...CLINTON...CLOUD CHIEF...CORDELL...CORN...CUSTER CITY...
DILL CITY...EXTREME SOUTHEASTERN FOSS RESERVOIR...FOSS...GOTEBO...
HOBART...MOUNTAIN VIEW...ROCKY...SENTINEL AND STAFFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 42 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3570 9882 3509 9872 3497 9933 3503 9933
3504 9932 3504 9934 3545 9939
TIME...MOT...LOC 2233Z 240DEG 32KT 3524 9927
$$2 follow-up statements
570
WWUS54 KOUN 072249 RRA
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CST MON NOV 7 2011
OKC009-072300-
/O.CAN.KOUN.SV.W.0608.000000T0000Z-111107T2315Z/
BECKHAM OK-
449 PM CST MON NOV 7 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
NORTHEASTERN BECKHAM COUNTY...
LAT...LON 3546 9924 3570 9882 3509 9872 3497 9933
3503 9933 3504 9932 3504 9934
TIME...MOT...LOC 2250Z 240DEG 32KT 3531 9910
$$
OKC039-075-149-072315-
/O.CON.KOUN.SV.W.0608.000000T0000Z-111107T2315Z/
CUSTER OK-KIOWA OK-WASHITA OK-
449 PM CST MON NOV 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR WASHITA...NORTHWESTERN KIOWA AND SOUTHERN CUSTER COUNTIES...
AT 450 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR DILL CITY...MOVING NORTHEAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 70 MPH...
* LOCATIONS IN THE WARNING INCLUDE ARAPAHO...BESSIE...BURNS FLAT...
CLINTON...CLOUD CHIEF...CORDELL...CORN...DILL CITY...FOSS...
GOTEBO...HOBART...LONE WOLF...MOUNTAIN VIEW...ROCKY AND SENTINEL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 48 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3546 9924 3570 9882 3509 9872 3497 9933
3503 9933 3504 9932 3504 9934
TIME...MOT...LOC 2250Z 240DEG 32KT 3531 9910
$$855
WWUS54 KOUN 072301
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CST MON NOV 7 2011
OKC039-075-149-072315-
/O.CON.KOUN.SV.W.0608.000000T0000Z-111107T2315Z/
CUSTER OK-KIOWA OK-WASHITA OK-
501 PM CST MON NOV 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR WASHITA...NORTHWESTERN KIOWA AND SOUTHERN CUSTER COUNTIES...
AT 500 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES WEST OF CORDELL...MOVING NORTHEAST AT 35 MPH.
92 MPH WINDS WERE REPORTED AT THE AUTOMATED WEATHER OBSERVING SITE
AT BURNS FLAT AT 448 PM. PEOPLE IN THE PATH OF THIS STORM SHOULD BE
PREPARED FOR DESTRUCTIVE WINDS AND HAIL.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 90 MPH...
* LOCATIONS IN THE WARNING INCLUDE ARAPAHO...BESSIE...BURNS FLAT...
CLINTON...CLOUD CHIEF...CORDELL...CORN...DILL CITY...FOSS...
GOTEBO...HOBART...LONE WOLF...MOUNTAIN VIEW...ROCKY AND SENTINEL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 49 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3546 9924 3570 9882 3509 9872 3497 9933
3503 9933 3504 9932 3504 9934
TIME...MOT...LOC 2300Z 236DEG 31KT 3533 9903
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 2:40 PM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Nov 7, 2:40 PM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 240 PM CST MON NOV 7 2011 .DISCUSSION... CONTEMPLATED A FLASH FLOOD WATCH, BUT MOST OF THE AFTERNOON/EVENING RAINS ARE EXPECTED TO BE IN WESTERN OKLAHOMA...OUTSIDE OF THE AREA THAT RECEIVED HEAVY RAINFALL LAST NIGHT. NO WATCH WILL BE ISSUED NOW. OTHERWISE, POPS WERE INCREASED TO LIKELY OR HIGHER IN AREAS EAST OF I-35 FOR TUESDAY SINCE THE UPPER WAVE IS FORECAST TO MOVE SLOWER THAN PREVIOUSLY FORECAST. WESTERN OKLAHOMA SHOULD CLEAR EARLY TUESDAY WITH CENTRAL PARTS OF OKLAHOMA SUBJECT TO AN EXPECTED SQUALL LINE LATE TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 60 64 37 57 / 90 40 10 10 HOBART OK 54 62 32 58 / 70 20 0 0 WICHITA FALLS TX 59 72 39 59 / 80 30 10 10 GAGE OK 44 49 29 55 / 50 20 0 0 PONCA CITY OK 58 63 35 54 / 90 60 10 10 DURANT OK 62 73 42 59 / 80 70 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 09/23
Hazardous weather outlook, Nov 7, 11:18 AM CST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1118 AM CST MON NOV 7 2011
OKZ004>048-050>052-TXZ083>090-081100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1118 AM CST MON NOV 7 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. SEVERE
WEATHER IS MORE LIKELY TO OCCUR THIS AFTERNOON AND EVENING OVER WEST
CENTRAL AND SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.
LOCATION...
THE AREA MOST AT RISK IS WEST OF SEILING...WEATHERFORD...LAWTON AND
WICHITA FALLS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM 2 PM
UNTIL 9 PM.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND ROOFTOPS FROM LARGE HAIL. THE LARGEST
HAIL MAY BE GREATER THAN TWO INCHES DIAMETER.
DAMAGING STRAIGHT LINE WINDS AND TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL
9 PM.
DISCUSSION...
A VERY HUMID AIRMASS EXISTS AND IS EXPECTED TO MAINTAIN ITSELF
ACROSS ALL BUT NORTHWEST OKLAHOMA. THINNING CLOUDS ACROSS THE
SOUTHERN TEXAS PANHANDLE WILL ALLOW WARMER SURFACE AIR TO MOVE INTO
SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS THIS AFTERNOON.
AN UPPER LEVEL TROUGH ARRIVING FROM THE WEST WILL PROVIDE INCREASED
ENERGY TO ALLOW STRONG AND SEVERE THUNDERSTORMS FROM
MID-AFTERNOON UNTIL MID-EVENING. THE WIND PROFILE WILL BECOME
INCREASINGLY FAVORABLE FOR SUPERCELL THUNDERSTORMS. THERE IS A
CONSIDERABLE RISK OF TORNADOES WITH SOME OF THE THUNDERSTORMS. THE
SUPERCELL THUNDERSTORMS WILL MOVE VERY QUICKLY TO THE NORTHEAST.
PERSONS IN WESTERN OKLAHOMA AND ADJACENT PARTS OF TEXAS SHOULD
REVIEW SEVERE WEATHER SAFETY RULES AND HAVE A PLAN OF ACTION. IN
ADDITION TO THE TORNADO POTENTIAL...SOME THUNDERSTORMS ARE EXPECTED
TO PRODUCE DAMAGING HAIL.
DURING THE EVENING A LINE OF THUNDERSTORMS IS EXPECTED TO FORM IN
WESTERN OKLAHOMA. THE MAIN HAZARDS WILL THEN BECOME HEAVY RAIN AND
DAMAGING WIND. THESE THUNDERSTORMS ARE EXPECTED TO MOVE WEST TO EAST
ACROSS MOST OF OKLAHOMA OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY NOV 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL THIS EVENING AND OVERNIGHT MAY PRODUCE SOME
FLOODING...ESPECIALLY IN SOUTH CENTRAL OKLAHOMA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE CHANCE OF STRONG THUNDERSTORMS WILL LINGER INTO TUESDAY MORNING
OVER SOUTHEAST OKLAHOMA. DRY WEATHER IS THEN FORECAST FOR SEVERAL
DAYS UNTIL A CHANCE OF THUNDERSTORMS RETURNS ON SUNDAY.
OTHER HAZARDOUS WEATHER...
LIMITED FROST AND FREEZING TEMPERATURES MAY OCCUR THURSDAY AND
FRIDAY MORNINGS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Special weather statement, Nov 7, 3:42 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CST MON NOV 7 2011
OKZ007-008-072215-
GRANT OK-KAY OK-
342 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES.
AT 343 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BLACKWELL LAKE...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3689 9699 3676 9750 3696 9763 3701 9755
3701 9709Special weather statement, Nov 7, 3:47 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 347 PM CST MON NOV 7 2011 OKZ011-012-017-018-072215- BLAINE OK-GARFIELD OK-KINGFISHER OK-MAJOR OK- 347 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...GARFIELD... KINGFISHER AND MAJOR COUNTIES. AT 348 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER OKEENE... MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3645 9809 3620 9783 3602 9835 3616 9848
Local storm report, Nov 7, 4:01 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
401 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 1 N SNYDER 34.67N 98.95W
11/07/2011 E2.00 INCH KIOWA OK CO-OP OBSERVER
&&
CMARTINSpecial weather statement, Nov 7, 4:06 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
406 PM CST MON NOV 7 2011
OKZ023-072230-
CADDO OK-
406 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO COUNTY.
AT 406 PM CST...A THUNDERSTORM PRODUCING A TORNADO WAS LOCATED 20
MILES SOUTHWEST OF CARNEGIE...MOVING NORTHEAST AT 30 MPH.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.
LAT...LON 3519 9858 3505 9837 3488 9854 3501 9858
3510 9862 3511 9862 3514 9862
WRSpecial weather statement, Nov 7, 4:12 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 412 PM CST MON NOV 7 2011 TXZ084-087-072245- FOARD TX-KNOX TX- 412 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND KNOX COUNTIES. AT 413 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF RHINELAND...MOVING NORTH AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3385 9980 3382 9949 3342 9962 3345 9983
Local storm report, Nov 7, 4:14 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
414 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 10 S SAYRE 35.15N 99.63W
11/07/2011 E1.75 INCH BECKHAM OK EMERGENCY MNGR
&&
CMARTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 9:08 PM CST | Special Weather Statement | OUN | Carter, Murray | 37 min |
| Nov 6, 10:12 PM CST | Special Weather Statement | OUN | Murray | 33 min |
| Nov 6, 10:19 PM CST | Special Weather Statement | OUN | Carter, Jefferson | 56 min |
| Nov 6, 10:55 PM CST | Flash Flood Warning | OUN | Carter, Jefferson | 3 hr |
| Nov 6, 11:47 PM CST | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Nov 7, 1:31 AM CST | Flash Flood Warning | OUN | Johnston, Murray, Pontotoc | 4 hr |
| Nov 7, 7:14 AM CST | Special Weather Statement | OUN | Dewey | 46 min |
| Nov 7, 12:25 PM CST | Special Weather Statement | OUN | Beckham | 35 min |
| Nov 7, 1:06 PM CST | Special Weather Statement | OUN | Roger Mills | 9 min |
| Nov 7, 1:16 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills | 59 min |
| Nov 7, 1:29 PM CST | Special Weather Statement | OUN | Greer, Harmon | 31 min |
| Nov 7, 1:33 PM CST | Special Weather Statement | OUN | Jackson | 42 min |
| Nov 7, 1:49 PM CST | Severe Thunderstorm Warning | OUN | Greer, Harmon | 56 min |
| Nov 7, 2:02 PM CST | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 58 min |
| Nov 7, 2:14 PM CST | Tornado Warning | OUN | Greer, Harmon, Kiowa | 46 min |
| Nov 7, 2:17 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Roger Mills | 58 min |
| Nov 7, 2:44 PM CST | Tornado Warning | OUN | Jackson, Kiowa, Tillman | 46 min |
| Nov 7, 2:47 PM CST | Special Weather Statement | OUN | Grant, Major | 43 min |
| Nov 7, 3:00 PM CST | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Washita | 60 min |
| Nov 7, 3:08 PM CST | Tornado Warning | OUN | Kiowa, Washita | 52 min |
| Nov 7, 3:15 PM CST | Special Weather Statement | OUN | Harmon | 30 min |
| Nov 7, 3:23 PM CST | Special Weather Statement | OUN | Roger Mills | 37 min |
| Nov 7, 3:27 PM CST | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 48 min |
| Nov 7, 3:34 PM CST | Special Weather Statement | OUN | Greer | 26 min |
| Nov 7, 3:42 PM CST | Special Weather Statement | OUN | Kay | 33 min |
| Nov 7, 3:42 PM CST | Tornado Warning | OUN | Kiowa | 33 min |
| Nov 7, 3:47 PM CST | Special Weather Statement | OUN | Major | 28 min |
| Nov 7, 4:05 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Greer, Washita | 40 min |
| Nov 7, 4:06 PM CST | Special Weather Statement | OUN | Caddo | 24 min |
| Nov 7, 4:14 PM CST | Tornado Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| Nov 7, 4:18 PM CST | Severe Thunderstorm Warning | OUN | Kay | 42 min |
| Nov 7, 4:39 PM CST | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 51 min |
| Nov 7, 4:57 PM CST | Severe Thunderstorm Warning | OUN | Kay | 63 min |
| Nov 7, 4:57 PM CST | Tornado Warning | OUN | Caddo | 38 min |
| Nov 7, 5:16 PM CST | Severe Thunderstorm Warning | OUN | Custer, Kiowa, Washita | 59 min |
| Nov 7, 5:20 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Greer | 40 min |
| Nov 7, 5:37 PM CST | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 53 min |
| Nov 7, 5:48 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo | 27 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.